# SDR GTIA2018021902447

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 43,151 hours, 20,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OUT OF 10,000 FT.  IAW TSM 05-50-00810-831-A PERFORMED.  VISUAL CHECKS OF RELATED COMPONENTS IAW STEP 9 OF TSM.  NO FAULTS NOTED.  NO ODOR PRESENT.  ACFT OK FOR CONTINUED  SERVICE
